# SDR A6WA200640333

- Difficulty date: August 20, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Condition: Low
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FOUND CARGO BOTTLE LOW CAUTION MESSAGE ON TAXI, COMPLIED WITH QRH.  REMOVED AND REPLACED CARGO FIRE EXTINGUISHER PER AMM 26-25-01.  (M)
